# SDR ASAA2018092826311

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,689 hours, 3,276 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM RESTORED FOLLOWING SATCOM LOCK- UP PROCEDURE IN FLIGHT HANDBOOK 5.4. GROUNDED - YES. INFO NOTED VERIFIED SAT PROMPT IS ON MCDU REF FIM 23-15 TASK 801.
